# SDR ASAA2018031023813

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 23,811 hours, 6,889 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 7847200 NR 1 ENGINE FOUND LOOSE FASTENER AT FAN DUCT PANEL NR 5 WITH LPTACC SCOOP. GROUNDED - YES. TIGHTENED NR 1 ENG NR 5 PANEL FASTENER REF AMM 72-23-07.
